On some singular problems for second-order ordinary differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1278-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_7_a19,
author = {M. A. Demidov and Yu. A. Klokov and A. P. Mikhailov},
title = {On some singular problems for second-order ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1278--1282},
year = {1987},
volume = {23},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_7_a19/}
}
TY - JOUR AU - M. A. Demidov AU - Yu. A. Klokov AU - A. P. Mikhailov TI - On some singular problems for second-order ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1987 SP - 1278 EP - 1282 VL - 23 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_7_a19/ LA - ru ID - DE_1987_23_7_a19 ER -
M. A. Demidov; Yu. A. Klokov; A. P. Mikhailov. On some singular problems for second-order ordinary differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 7, pp. 1278-1282. http://geodesic.mathdoc.fr/item/DE_1987_23_7_a19/